# SDR AALA201812249007

- Difficulty date: December 20, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 5,747 hours, 571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1168297
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, IAW WORKCARD 2803,  FOUND THE EMERGENCY LIGHT AT THE L4 DOOR INOPERATIVE.   MAINTENANCE PERFORMED FIM 33-50-F1-M8A-421A, AND FOUND THE WIRELESS CONTROL UNIT DEFECTIVE.  REMOVED AND REPLACED THE CONTROL UNIT IAW AMM 33-51-07. CHECKED OK FOR SERVICE.
